# SDR DXTA2012013104859

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 10,548 hours, 6,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR AND SMOKE IN AFT CABIN FROM PACK.  REPLACED BOTH COALESER SOCKS, CLEANED COALESER HOUSING.  INSPECTED FOR LEAKS, NONE FOUND.  RAN APU AND ENGINES, NO ODOR OR SMOKE NOTED.
